# SDR AALA970960

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Condition: Defective
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 962 - EN ROUTE DFW/SFO DURING CRUISE, SLIGHT ODOR OF SMOKE FOLLOWED BY FWD EQUIPMENT EXHAUST FAN MESSAGE AFTER WHICH ODOR DISSIPATED.  AIRCRAFT PROCEEDED TO SFO, LANDING WITHOUT INCIDENT.  PLACARDED FWD EQUIPMENT EXHAUST FAN INOPERATIVE.  SUBSEQUENTLY, REPLACED FWD EQUIPMENT EXHAUST FAN AT JFK/20.  SYSTEM GROUND CHECKED, NORMAL OPERATION, WITH NO SMOKE NOTED.  (X)
